# SDR ABXA20120816268

- Difficulty date: August 16, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTALS CORRODED IN FEW SPOTS MARKED IN 3 INTERCOSTALS/FLOORBEAMS UNDER AFT (BOXES).  REMOVED CORROSION FROM 2 INTERCOSTAL IAW B767 SRM 53-00-04.  TREATED, PRIMED AND PAINTED IAW B767 AMM 51-21-00, SRM 51-20-01.  REMOVED AND REPLACED 1 INTERCOSTAL IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
